UAB Digital Repository of Documents 2 records found  Search took 0.01 seconds. 
1.
15 p, 348.8 KB Global phase portraits for the Abel quadratic polynomial differential equations of second kind with Z₂-symmetries / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
We provide normal forms and the global phase portraits in the Poincaré disk for all Abel quadratic polynomial differential equations of the second kind with Z₂-symmetries.
2018 - 10.4153/CMB-2017-026-6
Canadian mathematical bulletin, Vol. 61, issue 1 (2018) , p. 149-165  
2.
8 p, 704.6 KB On the limit cycles of linear differential systems with homogeneous nonlinearities / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)
We consider the class of polynomial differential systems of the form x'= x - y P_n (x, y), y'=x y Q_n (x, y), where P_n and Q_n are homogeneous polynomials of degree n. For this class of differential systems we summarize the known results for the existence of limit cycles, and we provide new results for their nonexistence and existence.
2015 - 10.4153/CMB-2015-062-1
Canadian mathematical bulletin, Vol. 58 Núm. 4 (2015) , p. 818-823  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.